Jump to content
Matisse

Matisse 80-90% of my symptoms GONE

Recommended Posts

getofflex

Hello Matisse, thank you for telling us your success story.  I'm mostly off of my Lexapro, but finding getting off this last little bit (0.3 mg) the hardest.  Luckily today I'm feeling OK.  Reading the success stories on here is very encouraging, and gives me much hope. 

Share this post


Link to post
Share on other sites
Matisse

Hey everybody, just a quick update :)

 

it's around 4 and a bit years into this withdrawal from my last paroxetine tablet and things have been relatively the same with more improvements in mood and just feeling good. Yes I still have my chemical sensitivity but I'm doing more and just living my life. I was recently in an exhibition in London at mall galleries which was amazing, plus am currently exhibiting at a local gallery in Derby. I got back into my art after years of being scared to draw again due to this fear and grief. Over the past 5 months I draw everyday and have over 1000 followers on Instagram now which is amazing. I am planning on selling prints of my drawings and just enjoying it. I also have a small business which keeps me busy at home. I learned to work around my limitations of being housebound due to the sensitivity and just do what I love. Anywho just want to remind you all that everything changes. One day your world can be falling apart but if you hold on for just a day, a month, a year something amazing will happen you never expected. If I hadn't I would have missed out on loving my partner, listening to music again, being with my family, laughing, loving and now doing what I have over since I was a child. 

 

Love be to you all!

and...

Keep pushing forward, keep going, you are already stronger than most!

 

  • Like 3

Share this post


Link to post
Share on other sites
Cocopuffz17

Thanks for the update! Glad you are getting better each month!  What is your Instagram? Thanks! 

Share this post


Link to post
Share on other sites
Matisse

Oh i don't know if I'm allowed to? As it is more personal plus I think I want to keep it seperate :)

 

Sorry if if that sounds weird! Wonder if I can upload one on here to show...

maybe in the future? Or maybe you will happen upon me lol 😁

 

  • Like 1

Share this post


Link to post
Share on other sites
Melissa5000

Thanks for your update and story.

 

Did you notice any improvement in your chemical sensitivity yet?

 

Do you still have to go out with a mask?

 

On 12/30/2019 at 1:16 AM, Matisse said:

 Yes I still have my chemical sensitivity but I'm doing more and just living my life. 

 

 

Do you notice small improvements in the chemical sensitivity so that you can do more now? Or is it just as bad and are you pushing yourself more? 

 

I read that very modest exposure to chemicals for a short time combined with thinking about something nice/distraction can help reduce the sensitivity. 

Share this post


Link to post
Share on other sites
planifolia

Hello Matisse, your story is inspirational. It gives much hope to people as you cold turkeyed, suffered horrendous symptoms and made it! Thank you so much for sharing your story and still updating it from time to time :) 

 

I just wanted to ask was there any coping methods you found particularly effective or helpful to get through such a difficult time? I also noticed you didn’t mention anxiety in the list of symptoms, but i’m guessing you must have experienced incredible terror throughout your withdrawal?

Share this post


Link to post
Share on other sites
Superwoman

@Matisse,

 

Thank you for being so selfless to come back and share your success story.  It is probably hard to come back here with your PTSD.  
 

Have you ever heard of or tried Total Body Modification?  Maybe It could help you.  It is a type of energy work.  My chiropractor does this technique and it has helped me a lot with my multiple sensitivities and allergies.  
 

I tried allergy shots, but it really didn’t help.  At first I was skeptical that this would work because he just places his hand on my shoulder and does not seem to be doing anything.  It really has helped though.  I think it depends a lot on the skill of the practitioner.  I have noticed it is harder to get me harmonized to things since withdrawal.  It still works.  It just takes longer and sometimes I have to get reharmonized.  I have tons of allergies, so it will take a long time to get through all of them.  Anyway, I just wanted to share.  It can’t hurt.  

Share this post


Link to post
Share on other sites
Maui

Matisse,

Thank you so much for your progress story. When I read about it,  I felt better.  I know you had many symptoms. Do you ever recall reading problems? I'll be reading something, and I read is when the word is isnt. Or stuff like that. Then I reread it and it's fine. I know it sounds crazy. Just wondering. Thanks

Share this post


Link to post
Share on other sites
Aeroman
On 8/25/2019 at 2:16 PM, getofflex said:

Hello Matisse, thank you for telling us your success story.  I'm mostly off of my Lexapro, but finding getting off this last little bit (0.3 mg) the hardest.  Luckily today I'm feeling OK.  Reading the success stories on here is very encouraging, and gives me much hope. 

hang in there.  I went through the same thing and recovered from Lexapro use.  I am fully recovered.  It will get better, give it time.

Share this post


Link to post
Share on other sites
Aeroman
20 hours ago, Maui said:

Matisse,

Thank you so much for your progress story. When I read about it,  I felt better.  I know you had many symptoms. Do you ever recall reading problems? I'll be reading something, and I read is when the word is isnt. Or stuff like that. Then I reread it and it's fine. I know it sounds crazy. Just wondering. Thanks

not crazy.  Had the same issue and it resolved.

Share this post


Link to post
Share on other sites
Maui
3 hours ago, Aeroman said:

not crazy.  Had the same issue and it resolved.

Thank you Aeroman.

Share this post


Link to post
Share on other sites
getofflex
21 hours ago, Aeroman said:

hang in there.  I went through the same thing and recovered from Lexapro use.  I am fully recovered.  It will get better, give it time.

Thanks for the encouragement!  Jennifer

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy